Reply To: Vyvanse crash only 3-4 hours after taking it; is this normal and any advice?

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Vyvanse crash only 3-4 hours after taking it; is this normal and any advice? Reply To: Vyvanse crash only 3-4 hours after taking it; is this normal and any advice?

#195990
bheno35
Participant

HI, I was on 50mg of Vyvanse for 6 years and the only drawback I ever believed to taking the drug was the severe crash I would get about 4-5 hours after taking the drug. This never changed over the course of the years. Recently, I changed insurances and my new insurance would not pay for Vyvanse no matter how hard I fought it until I tried alternatives. I was reluctant but wanted to save 400.00 a month. I was prescribed 30 mg of Adderall XR. I can tell you this for me this was a blessing. I now have 0 crash whatsoever and all the other benefits Vyvanse provided for my ADHD, Adderall does the same. This is just my experience but I was very relieved and felt obligated to share my story once I saw your post.

Best,

Brandon